International Window Film Conference and Tint-Off™ 2019 Seminar Daily Spotlight: Wednesday, September 4

August 7th, 2019 by Editor

The International Window Film Conference and Tint-Off™ 2019 (WFCT), will take place September 4-6 at the Indiana Convention Center in Indianapolis, Ind. The show offers three days full of educational and informative seminars. Below is the schedule of seminars being offered on Wednesday, September 4.

7:00 AM – 7:45 AM (45 min) 

Morning Coffee with…Patric Fransko

Back for its second year is our Morning Coffee series. Come early, grab a cup of coffee and gain advice from some of the best in the industry.

8:00 AM – 8:45 AM (45 min) 

WFCT Opening Session and Window Film Hall of Fame Induction Ceremony

Attend this session for an overview of all the International Window Film Conference and Tint-Off™ has to offer, and see the newest member inducted into the Window Film Hall of Fame – the industry’s highest honor. Who will this year’s inductee be?

8:45 AM – 9:00 AM (15 min) 

Tint Talk

Launched in 2018, these short “Ted-Talk like” powerful session were a success with attendees. This year our speaker will impart his wisdom to attendees in this talk that will inspire and challenge you.

9:00 AM – 9:45 AM (45 min)

The Financials of Window Film

Building a profitable window film business is challenging. In this session, a noted entrepreneur in window film and many other industries, will share the secrets to his success and give valuable financial advice for your company. Learn which metrics you should watch and how to spot and fix problems early.

9:45 AM – 10:30 AM (45 min)  

How to Thrive in the Window Film Industry

Want to know some of the unique things your company can do to not only succeed but truly thrive in this industry? This session will give you concrete, roll-up-your-sleeves examples and advice of how to do just that, and will include specifics from an industry CEO who has put much of this advice into practice with winning results.

10:30 AM – 12:00 PM (1 hour, 30 min) 

Keynote: How to Take Your Business into the Future

Jim Carroll speaks at events across the globe by providing customized industry trends in a compelling motivational style. He will address specific issues affecting the auto glass and window film industries and will get you thinking about how to take your business into the future.

“It is important to get out and define your industry before someone else does,” says Carroll, who has been speaking before global audiences for the past 25 years providing insights into the future. “The future can happen slowly but then all at once.”

Find out how to be prepared by taking a good look at your business model and how this can be adapted for the coming years. Carroll will also challenge companies to look at the skills issue. “The skills we had yesterday are not necessarily the skills of tomorrow,” he says. Carroll will also discuss how strategies are not necessarily challenges but opportunities to define the future. Carroll will wow you, challenge you and leave you with specific strategies to take your company to the next phase.

1:00 PM – 1:45 PM (45 min) 

Automotive Sales Strategies

We all know the world is changing fast, and the customer wants to hear from you immediately. Learn how to make technology work for you through automated text messages and more. Find strategies to avoid selling on price, and instead building value into the products you sell.

1:45 PM – 3:00 PM (1 hour, 15 min) 

Industry Roundtables: Share and Learn from Your Peers

Many window film and PPF companies struggle with many similar issues, and who better to get tips from than your peers? Attend this session which is set up in roundtables with different topics at each table. You can table hop every 15 minutes and ask questions of our experts—CEOs at the nation’s top window film and PPF companies—who will be at each table to help facilitate dialogue and answer questions.

Visit the show during these hours:

September 4 – 1:00 p.m. – 6:00 p.m.

September 5 – 12:00 p.m. – 6:00 p.m.

September 6 – 9:00 a.m. – 2:00 p.m.

To view the full seminar schedule, click here, and check out this year’s faculty here. Sign-in to your WFCT App to plan your day by checking session locations and adding your favorite sessions to your calendar!

Visit www.wfctevent.com, follow us on Facebook and download the App for all the latest updates regarding sponsorships, seminars, competitions and demonstrations.

Tags: , , , , , , ,

Leave Comment

X
This site uses cookies which allow us to give you the best browsing experience possible. Cookies are files stored in your browser and are used by most websites to help personalize your web experience. By continuing to use our website, you are agreeing to our use of cookies. To find out more, please see our Privacy Policy.